Synchronization of complex networks with nonhomogeneous Markov jump topology

Title
Synchronization of complex networks with nonhomogeneous Markov jump topology
Author(s)
박주현Z.X. Li[Z.X. Li]Z.G. Wu[Z.G. Wu]
Keywords
TIME-DELAY SYSTEMS; SWITCHING TOPOLOGY; DYNAMICAL NETWORKS; EXPONENTIAL SYNCHRONIZATION; STABILITY ANALYSIS; FAULT-DETECTION; LINEAR-SYSTEMS; NONLINEARITIES; TRACKING
Issue Date
201310
Publisher
SPRINGER
Citation
NONLINEAR DYNAMICS, v.74, no.1-2, pp.65 - 75
Abstract
The problem of synchronization of complex networks with nonhomogeneous Markov jump topology and time-varying coupling delay is investigated in this paper. The Markov process in the underlying complex networks is finite piecewise homogeneous, which is a special case of nonhomogeneous Markov process. Based on the Lyapunov functional approach, an exponential stability condition is derived for the error system in terms of the linear matrix inequality method. Based on the condition, the design method of the desired controller is given. An example is given to show the effectiveness of the proposed technique.
URI
http://hdl.handle.net/YU.REPOSITORY/28778http://dx.doi.org/10.1007/s11071-013-0949-x
ISSN
0924-090X
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE